# SDR AALA200801509

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERNAL EMERGENCY LIGHT AT AFT LT OVERWING INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT AFT LT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
